Couldn't find what you looking for?

TRY OUR SEARCH!

Hey, im 15 years old and very scared, weeks ago i had unprotected sex but he came outside of me, just incase i took the morining after pill within 24hours, i got my period 12 dasy early than expected, to make sure about 1-2weeks later i took a pregnancy test and it came out negative, i then had another period
but im still not sure as i keep getting headaches, feeling sick and not wanting to eat?
does this mean i am pregnant or not? pleaseplease help

Loading...

Hi there.

The morning after pill basically gives you a heavy bleed because it's going inside and getting rid of the pregnancy, and you probably received your normal period 2 weeks later. All I can do is tell you to wait for your next period and if you don't get it, take a test. If that's negative go to the doctor and they can let you know for sure.

Good luck
Reply

Loading...

UNTRUE!

THE morning after pill DOES NOT INDUICE A PERIOD! IT is a high dose of progestin like DEPO, IT PREVENTS OVULATION. It tricks your body into thinking "OH I already ovulated, so it is time for a period!"

AFTER we naturally ovulate, our bodies send out high doses of progestin and other chemicals so we begin the process of menstruation if an egg is NOT fertilized.

THE MORNING After pill DOES NOT AFFECT A PREGNANCY... IT is not an abrotion.

IT MAY affect a fertilized EGG, but a fertilized egg IS NOT pregnancy as defined by MEDICAL standards.
Reply

Loading...

[hi im 15 yrs old i took the morning after pill like a week ago. I took it withen 14 hours. The boy had a condom on but was too small. I dnt know if he actually cumed in me. I went to doctors just incase tho. I was jue my period this month. I still havnt come on, do you think it has made my period abit late? The doctor said it could!
Reply

Loading...

[hi im 15 yrs old i took the morning after pill like a week ago. I took it withen 14 hours. The boy had a condom on but was too small. I dnt know if he actually cumed in me. I went to doctors just incase tho. I was jue my period this month. I still havnt come on, do you think it has made my period abit late? The doctor said it could! I am also having alot of discharge. Please can you help me?
Reply

Loading...

YES, the morning after pill can make your period late.

I understand your worried, so maybe take a pregnancy test just to ease your mind?
Reply

Loading...

I think you are not pregnant since the result of the PT turned out to be negative. The ECP you have taken may be the reason why irregularities and aches are occuring to you.
Reply

Loading...